Posted by: A.R.Kalesh
Due to keyhole surgery for non-functioning pituitory macro adenoma,doctors observed that I have ‘cortison’ hormone defficiency and precribed ‘Hisone’ tablet for life.To avoid side effects of the regular usage of this medicine I am seeking homeopathy medicine if any treatment is with homeopathy.
Sorry to hear about your condition. Hisone is a generic chemical hydrocortisone, which to partly compensate the natural one produced by an adrenal gland. However, taking too much or long-term of it can generate side effects. Your situation is made more complicated because a healthy pituitary gland would provide feedback (among other feedback system) to indicate the best level of cortisone that need to be produced. Given your medical history, I would suggest you have a proper consultation, with a local homeopath, trained in nutrition. The general principle is to give the drug back in potency (a technique called “tautopathy”), but you may need supplement support and lifestyle changes to reduce the stress on your adrenal gland, liver and heart (both organs being impacted by a high cortisone level). Good luck!
To counter-side effects of
My father is taking hisone medicine since last three months..but his glucose level is always high (i.e. 300 approx) inspite of taking insulin and diabetes medicine..what should we do for controlling this sugar level..Doctor is saying that due to hisone medicine it is happening but this medicine is very much important so don’t stop it ever…but why his sugar level is not getting normal after taking insulin and medicine for diabetes problem…Please Sir help me…